You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Remark on a Paper of Cheng and Smoller
Vinod B. Goyal
Proceedings of the American Mathematical Society
Vol. 113, No. 3 (Nov., 1991), pp. 795-797
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048617
Page Count: 3
You can always find the topics here!Topics: Mathematical functions, Mathematical constants, Isolated singularities, Curvature
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A class of functions K(r) and the corresponding solutions are produced in the case of the differential equation d2u/dr2 + 1 du/r dr + K(r)e2u(r) = 1. The behavior of these solutions at an isolated singularity is also investigated.
Proceedings of the American Mathematical Society © 1991 American Mathematical Society